# SDR 2017062600138

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: General aviation
- Aircraft: N822BB
- Make and model: Cessna 208A
- Aircraft serial: 20800329
- Aircraft time: 4,634 hours, 8,951 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 8A04000021
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,634 hours, 8,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PARKING AIRCRAFT, THE LEFT MAIN GEAR DRAG BRACE BROKE AT THE LOWER CIRCULAR BOLT FLANGE TO THE AXLE ASSEMBLE CASTING.
